Suboxone Abuse Withdrawal

Suboxone Abuse Withdrawal

Many people in the United States abuse prescription drugs and Suboxone is not an exception. This is actually an opiate that is used in relieving people from the addiction of other opiates. The opiates that it is used to treat normally include heroin, OxyContin, Percocet and Vicodin. Even though this drug is usually prescribed to treat the addiction to other opiates it is all the same and abused by many people.

Statistics also reveal that most of the people who abuse this drug normally abuse other illicit drugs as well. This is so because they are able to supplement the high that they receive from the main drug with Suboxone. Most people blame the abuse of this drug on its availability.

This is a drug that is usually prescribed by doctors and then purchased over the counter. However, there are also many people on the streets who sell the drug despite it being illegal. The government has enforced laws that usually incorporate hefty charges for people who are arrested and arraigned due to the sale of this drug.

Suboxone Abuse Withdrawal

There are numerous withdrawal symptoms from Suboxone that are usually experienced by addicts who stop using the drug. Suboxone is a drug that has a very high level of dependence and this is mainly more prevalent in instances when it has been used for a very long period of time. The amount of dosage administered also affects the severity of the withdrawal symptoms.

A very important thing to note about this drug is that people abusing it exhibit withdrawal symptoms due to many reasons and not because they have stopped using it. One such scenario that usually triggers these symptoms is the way that abusers normally administer the drug.

Normally, this is a drug that should be swallowed; but, people who abuse it usually inject it. This is very dangerous because the effects of naloxone are absorbed, hence full withdrawal is triggered. In addition to this, when you take this drug in combination with other opiates you will also feel the withdrawal symptoms.

Suboxone is a partial agonist which means that it does not have a high level of dependence like full agonists, for example, heroin. When a person is high on heroin and then takes Suboxone, the brain registers that the opiate level has lowered and, as a result, the withdrawal symptoms kick in.

Another thing that triggers the withdrawal symptoms of Suboxone is when a person is physically dependent on it. This drug has a certain effect that enables the abuser’s body to only function normally when the dosage that the body is accustomed to is taken. This means that, if the dosage is lowered or even stopped altogether, the effects of withdrawal will kick in soon enough.

The last thing that triggers the withdrawal syndrome is when the abuser stops using the drug altogether. In most cases, this usually takes place as soon as the body realizes that the usual dosage that it’s accustomed to has not been administered; which is actually a matter of few hours.

Leave a Reply